INCREASE IN MED QUESTION

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

jpjax
Regular Member


Date Joined Dec 2010
Total Posts : 52
   Posted 3/11/2011 11:29 AM (GMT -7)   
Hi
I am being treated for Tension HA, and Neurologist prescribed Amitriptyline(SP?) @ 20MG first 2 weeks, then 25MG for the next 2 weeks...I just went to the 25mg and am experiencing some pain/sensations that normally I would not have.  Is that because of the increase in dosage?
Hope everyone is doing ok on this Friday (yea!) afternoon!!!!
 
 
I am not crazy, just a little unwell.

EvilFluorescents
Regular Member


Date Joined Jan 2011
Total Posts : 224
   Posted 3/13/2011 9:13 PM (GMT -7)   
I doubt it. If anything, the med usually does the exact opposite. I think the most likely explanation is that these sensations are caused by something else that is unrelated.

That being said, everyones physiology and individual reactions to medications is very unique. I've learned not to be completely surprised by "counterintuitive reactions."

Did the sensations go away? I hope you had a nice weekend!

jpjax
Regular Member


Date Joined Dec 2010
Total Posts : 52
   Posted 3/14/2011 6:11 PM (GMT -7)   
Hi
They have eased up some.
I think you are right...could be that I am taking the ami too late and not allowing myself more sleep time.
I do have an appt Wed. with the neuro and I can ask her opinion.
All in all, the ami seems to be working.
Thanks!
 
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, February 19, 2018 9:11 PM (GMT -7)
There are a total of 2,931,070 posts in 321,594 threads.
View Active Threads


Who's Online
This forum has 160331 registered members. Please welcome our newest member, Kdrfgg2.
450 Guest(s), 11 Registered Member(s) are currently online.  Details
Kulinarykidz, john4803, Lapis_29, Angel07, 3timechamp, magoo2, BillyBob@388, Eaglet, TJ123, Kdrfgg2, suchatravesty